Accessibility navigation

Wave scattering by an array of periodic barriers

Biggs, N. R. T. and Porter, D. (2005) Wave scattering by an array of periodic barriers. IMA Journal Of Applied Mathematics, 70 (6). pp. 908-936.

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:4931

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation